# SDR RYNA200700022

- Difficulty date: November 23, 2007
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Bs 324-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CORRODED AT BS 324-377 AND BETWEEN BL 0 AND RBL 3, WATER LINE 208.  REPLACED CABIN FLOOR SUPPORT.
